Cookies?
Library Header Image
LSE Research Online LSE Library Services

Identifying nonlinear relationships in regression using the ACE algorithm

Wang, Duolao and Murphy, Michael J. (2005) Identifying nonlinear relationships in regression using the ACE algorithm. Journal of Applied Statistics, 32 (3). pp. 243-258. ISSN 0266-4763

Full text not available from this repository.
Identification Number: 10.1080/02664760500054517
Item Type: Article
Official URL: http://www.tandf.co.uk/journals/titles/02664763.as...
Additional Information: © 2005 Taylor and Francis Group
Subjects: Q Science > QA Mathematics
Sets: Departments > Social Policy
Research centres and groups > LSE Health
Date Deposited: 11 Sep 2008 11:39
Last Modified: 01 Oct 2010 09:06
URI: http://eprints.lse.ac.uk/id/eprint/15121

Actions (login required)

View Item View Item